# SDR SWIA200922476

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 18,777 hours, 14,446 cycles
- System (JASC): 5241 · Galley Doors
- Part: Track
- Condition: Dirty
- Location: Galley Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR HARD TO OPEN FROM OUTSIDE.  (FLT 4517)  CLEANED DOOR FRAME ROLLER TRACKS.
